ResearchPublications
Publication details

PUBLICATION DETAILS

The reciprocal character of the conjugation action

authored by
Benjamin Sambale
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Type
Article
Journal
Publicationes mathematicae
Volume
99
Pages
243-260
No. of pages
18
ISSN
0033-3883
Publication date
2021
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://arxiv.org/abs/2003.06150 (Access: Open)
https://doi.org/10.5486/PMD.2021.9015 (Access: Closed)